# SDR CA951012002

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- System (JASC): 2760 · Drag Control System
- Part: Actuator
- Condition: Jammed
- Location: Spoiler Quad
- Part time: 15,729 hours
- Component: Dhav
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)ROLL CONTROL JAMMED DURING APPROACH AT 50 FEET. CREW WERE TRYING TO INPUT RIGHT ROLL. A FORCE OF 10 LBS WAS APPLIED TO CONTROL AND CONTROL CAME FREE. AIRCRAFT LANDED OK. LH AND RH ROLL SPOILER QUADRANT, LOWER JAM SWITCH WIRE CLAMP RUBBING ON ACCESS PANELS 532DB (LH) AND 632DB (RH). GROOVES HAVE BEEN WORN IN PANELS AND WIRE CLAMP WAS CATCHING IN GROOVE AND JAMMING CONTROL.
